# SDR SWIA971564

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Latched
- Location: Rt Emer Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE CABIN.   RETURNED TO SLC.  LATCHED RIGHT FOWARD EMERGENCY EXIT.  EXIT NOW SECURE.  NO OTHER PRESSURIZATION PROBLEMS.
